# SDR ASAA9910169

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546563502
- Condition: Corroded
- Location: Bs 967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED D-CHECK, THE FRAME AT STATION 967 STRINGER 22L WAS FOUND CORRODED.  REPAIRED PER SRM 53-10-1.  (M)
